# SDR GLBA2014121500478

- Difficulty date: December 15, 2014
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 38,084 hours, 46,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION MAINTENANCE FOUND CRACK IN THE CANT BULKHEAD FLANGE AT FS 588.10 & BETWEEN STRINGER 8R & 7R, 1.5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-055.
